Some recent results on harmonic maps to spheres

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationDifferntial geometry
Subtitle of host publicationPartial differntial equations on manifolds (Los Angeles, CA, 1990)
PublisherAmerican Mathematical Society
Pages327-331
Volume54
Edition1
StatePublished - 1993

Publication series

NameProc. Sympos. Pure Math

Cite this

Lin, F-H. (1993). Some recent results on harmonic maps to spheres. In Differntial geometry: Partial differntial equations on manifolds (Los Angeles, CA, 1990) (1 ed., Vol. 54, pp. 327-331). (Proc. Sympos. Pure Math). American Mathematical Society.